# SDR AU980853

- Difficulty date: July 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737376
- System (JASC): 2722 · Rudder Actuator
- Part: Pcu
- Part number: 654486111
- Condition: Failed
- Location: Rudder
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(AUS) RUDDER PCU SUSPECT FAULTY.  PART TOTAL CYCLES:  3,637.
